Loose motion
I am having loose motion since 2 days! 25 times a day!i am a diabetic patient so cannot take ors!! drank coffee also but no effect!! our family physician prescribed zenflox-oz and omee-D but they were of no use till now
344 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi, People with diabetes may develop diarrhea for a variety of reasons. Diarrhea is a symptom of many diseases such as viral or bacterial infections, celiac disease, irritable bowel syndrome, and Crohn's disease. It is a side effect of some medications, such as metformin, and some sugar-free sweeteners can cause diarrhea in some people. However, diarrhea can also be a symptom of a type of autonomic neuropathy. This is what is known as diabetic diarrhea.  Autonomic neuropathy damages the nerves that control involuntary activities of the body.  Kindly consult Physician...
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.